# SDR 2000ZZZX43

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1392H
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780156
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assembly
- Part number: 3083A
- Condition: Failed
- Location: Rt Mlg
- Part time: 2,514 hours
- Component: Parkerhanfin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES BINDED AND WORE BRAKE PADS DOWN TO THE METAL AND CONTINUED TO WEAR.  THE HEAT AND WEAR RUINED THE BRAKE DISC AND BRAKE PAD BACKING PLATE.  THE BACKING PLATE WARPED CAUSING THE BRAKES TO BIND AND THE HEAT DEFORMED THE O-RINGS IN THE BRAKE CALIPER.  BRAKE FLUID WAS LOST.  THE HEAT RUINED THE TIRE AND THE WHEEL.
